Back to Ask the Diabetes Team Ask the Diabetes Team

My friend has had type 1 diabetes all of her life, and wants to try Ecstasy soon. I am not sure if it is good for her to take it and I am scared for her. What do you think?


Any drug which causes loss of control, especially when someone has diabetes, is a gamble. With diabetes, your friend may have trouble keeping her blood sugar in a good range. If she is impaired in any way to stay on top of this, she is at risk from the drug and the altered blood sugars. The same can be said for alcohol. In my opinion, the risk is not worth it.


Original posting 4 Jun 2001
Posted to Other Social Issues


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.